question-icon

Suggest remedies for stomach discomfort after taking Colcrys

default
Posted on Fri, 29 Jul 2016
Question: I was dx'ed with gout two days ago. I was first treated for cellulitis about 1 month ago. I was given a round of predisone. That is an evil drug. (I thought) until I took Colcrys last night and this morning. It has made me very sick to my stomach. How long must I take the Colcrys? I am due to take one tonight. I was up last night sick when I took it before bed.
doctor
Answered by Dr. Anshul Varshney (6 hours later)
Brief Answer:
Gastritis.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.
Both Prednisolone as well as Colcyrys causes severe gastritis and that is what you have suffered following the drugs consumption.
So, the best way out in such case is to take Omeprazole or Pantoprazole once daily I'm morning and to take both of the drugs after food.
Now today you may take Pantoprazole now only and take your medicine in night and from tomorrow morning take Pantoprazole empty stomach.
Continue Pantoprazole till you need to continue these medicines.
I hope it helps you.
If you have any further query, please ask me.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3071 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for stomach discomfort after taking Colcrys

Brief Answer: Gastritis. Detailed Answer: Welcome To HCM. I am Dr Anshul Varshney. I understand your concern. Both Prednisolone as well as Colcyrys causes severe gastritis and that is what you have suffered following the drugs consumption. So, the best way out in such case is to take Omeprazole or Pantoprazole once daily I'm morning and to take both of the drugs after food. Now today you may take Pantoprazole now only and take your medicine in night and from tomorrow morning take Pantoprazole empty stomach. Continue Pantoprazole till you need to continue these medicines. I hope it helps you. If you have any further query, please ask me.